# SDR 2022FA0000360

- Difficulty date: July 12, 2022
- Submitted: July 20, 2022
- Operation: General aviation
- Aircraft: N15DP
- Make and model: Cessna 680A
- Aircraft serial: 6800577
- Aircraft time: 2,132 hours, 1,079 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 65430087
- Part serial: NSN
- Condition: Failed
- Location: Zone 700
- Part time: 2,132 hours, 1,079 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER EXTENDING LANDING GEAR, CREW RECEIVED AMBER CAS "GEAR DISAGREE L".
